# SDR 95FDEA01704

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 DAMAGED FASTENER HOLES ON FRAME, STA 580 STR 22 TO 24 AND 25L, FWD BAY.  REPAIRED BY CUTTING OUT DAMAGED AREAS ON 550 BS FRAME ABOVE STR 22, 24, AND 25L, FABRICATED, ALODINED, PRIMED AND INSTALLED THREE REPAIR DOUBLERS PER FEDEX SRM 51-40-3 AND 53-10-2.
